# SDR AALA20110412SEA01

- Difficulty date: April 11, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N963TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53613
- Aircraft time: 34,770 hours, 16,143 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ROW 7 MISSING LAMP.  REPLACED LAMP FOR EMERGENCY LIGHT ROW 7.  OPS CHECK NORMAL.
